# SDR DALA2023030301611

- Difficulty date: March 2, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 74,749 hours, 29,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 SEAT 1CD-3CD EMERGENCY LIGHTS REMAIN ON. CORRECTIVE ACTION: RESEATED BATTERY PACK. LIGHTS GO OFF BUT WILL NOT TURN ON. REPLACED BATTERY AND CHARGER M730. REF B757 AMM 33-51. DUE TO NO CHARGE, R/R BATTERY M730 PER B757 AMM 33-51. OPS CHK GOOD. (4041379)
